Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The conjectures on conformal transformations of Riemannian manifolds


Author: Morio Obata
Journal: Bull. Amer. Math. Soc. 77 (1971), 265-270
MSC (1970): Primary 5372, 5325; Secondary 5747
DOI: https://doi.org/10.1090/S0002-9904-1971-12713-1
MathSciNet review: 0270397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372, 5325, 5747

Retrieve articles in all journals with MSC (1970): 5372, 5325, 5747


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12713-1